# SDR SIMA20130704003

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 21,952 hours, 17,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Overheated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE AFT CABIN EMERGENCY FLASHLIGHT CRADLE HAS SIGNS OF OVER HEATING. ACFT REMOVED FROM SERVICE. R & R FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
